# SDR DHL2003604546

- Difficulty date: May 19, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD STUB WING FORMER AT STA XS. 512.000 WITH 1.000 CRACK IN IT.  STOP DRILLED CRACK AND FABRICATED ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
